Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 939565, 6 pages
Research Article

Estimation of Approximation with Jacobi Weights by Multivariate Baskakov Operator

School of Mathematics and Statistics, Southwest University, Chongqing 400715, China

Received 7 May 2013; Accepted 14 July 2013

Academic Editor: Yongsheng S. Han

Copyright © 2013 Jianjun Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Yi Gao, Wenshuai Wang, and Shigang Yue, “On the Rate of Convergence by Generalized Baskakov Operators,” Advances in Mathematical Physics, vol. 2015, pp. 1–6, 2015. View at Publisher · View at Google Scholar